Estimates for the periodic and semi-periodic eigenvalues of Hill's equation


Coskun H., Harris B.

PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, vol.130, pp.991-998, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130
  • Publication Date: 2000
  • Doi Number: 10.1017/s0308210500000536
  • Journal Name: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.991-998

Abstract

We consider Hill's equation